Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A necessary and sufficient condition for orders in direct sums of complete skewfields to have only finitely many nonisomorphic indecomposable integral representations

Author: K. W. Roggenkamp
Journal: Bull. Amer. Math. Soc. 76 (1970), 130-134
MathSciNet review: 0284466
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. C. Dade, Some indecomposable group representations, Ann. of Math. (2) 77 (1963), 406–412. MR 0144981 (26 #2521)
  • 2. Ju. A. Drozd and A. V. Roĭter, Commutative rings with a finite number of indecomposable integral representations, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 783–798 (Russian). MR 0220716 (36 #3768)
  • 3. Ju. A. Drozd, V. V. Kiričenko, and A. V. Roĭter, Hereditary and Bass orders, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 1415–1436 (Russian). MR 0219527 (36 #2608)
  • 4. A. Heller and I. Reiner, Representations of cyclic groups in rings of integers. I, Ann. of Math. (2) 76 (1962), 73–92. MR 0140575 (25 #3993)
  • 5. H. Jacobinski, Sur les ordres commutatifs avec un nombre fini de réseaux indécomposables, Acta Math. 118 (1967), 1–31 (French). MR 0212001 (35 #2876)
  • 6. K. W. Roggenkamp, Orders in sums of (P-adic skewfields, with an infinite number of integral representations, MS 1968.
  • 7. K. W. Roggenkamp, Charakterisierung von Ordnungen in einer direkten Summe kompletter Schiefkörper, die nur endlich viele nicht isomorphe unzerfällbare Darstellungen haben, Habilitationsarbeit, Gieben, 1969.

Additional Information

PII: S 0002-9904(1970)12398-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia